# SDR DL72S961840

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498DA
- Make and model: Boeing 727232
- Aircraft serial: 21142
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 334701744
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, CENTER EMERGENCY LIGHTS FLICKER.  REPLACED POWER SUPPY, OPS CHECK NORMAL.
